# SDR A6WA201141054

- Difficulty date: November 28, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 20,547 hours, 19,655 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED A CARGO SMOKE WARNING FOR APPORX 2 SECONDS.  WARNING CLEARED AND DID NOT RETURN FOR REMAINDER OF FLIGHT.  COMPLIED WITH OPS TEST OF CARGO SMOKE DETECTION SYS IAW 26-15-00.  NO DEFECTS NOTED, OPS CHECKED GOOD.
